Isospectral sets of conformally equivalent metrics

Robert Brooks, Peter Perry, Paul Yang

Research output: Contribution to journalArticlepeer-review

27 Scopus citations
Original languageEnglish (US)
Pages (from-to)131-150
Number of pages20
JournalDuke Mathematical Journal
Issue number1
StatePublished - Feb 1989
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Isospectral sets of conformally equivalent metrics'. Together they form a unique fingerprint.

Cite this